MathSciNet Relay Station
MathSciNet bibliographic data
MR1026874 57R65 (19D10 55M35 55P42)
Weiss, Michael; Williams, Bruce Automorphisms of manifolds and algebraic $K$-theory. II. J. Pure Appl. Algebra 62 (1989), no. 1, 47–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement